# SDR AALA201909239009

- Difficulty date: September 22, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 53,526 hours, 26,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN CEILING EMERGENCY LIGHT 202WL INOPERABLE. MAINTENANCE REPLACED CEILING LIGHT PER AMM 33-51-11.
